My Ovacome
10,902 members13,275 posts

Advice for a nuwbie

Hi ladies i am 79 yrs with oc since 2015 had surgery and debulking. Been on tomoxfin for 2yrs now .been in remisson for 10 months. But a bit of advice needed the last 3weeks i have had cramp in my tummy above my tummy button.have any one had this .should i be worried.got a hospital appoint in september.thank you in advance for your help shortie 38

6 Replies
oldestnewest

Hi Shortie38

I can't offer experience of this as such (although I can sympathise with every twinge and ache being cause for worry!). Do you have a friendly CNS you can ring for reassurance? I don't know what the side effects of Tamoxifen are but could this be the culprit? I suspect until you have an explanation you are just going to worry- so from that point alone I would be asking questions.

Best of luck- so far my graunches and pains have not been ominous and go away on their own- hope yours do too! xx

1 like
Reply

Thank you i will ring my cns, shortie38

Reply

Hey Shortie, Congratulations on your remission. Pain around the belly button is where I've had a hernia twice. First with a temporary colostomy and again after colostomy reversed and hernia came back again! Be sure your GP examines you and rules out a hernia! Other than that I have all kinds of aches, pains and twinges that come and go. The neuropathy has almost completely gone away. If a symptom hangs around for awhile I get it checked out and don't give up until I get to the root cause. So far, there has been no serious setback.

1 like
Reply

Thank you i did have a hernia they did it when they did the op.shortie38

Reply

Hi Shortie,I cannot offer advice on the cramp,but would indeed get it checked by GP. It could be a hernia as they are very common. I was talking with my neighbour the other day & she has a hernia near the belly button,bu has been told that unless it is really painful then not to do anything. Take care Love Caledaxxx

Reply

Thank you.xshortie

Reply

You may also like...